# SDR DHL2000726005

- Difficulty date: September 23, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- Aircraft time: 50,185 hours, 42,120 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Connector
- Condition: Failed
- Location: Le Flaps
- Stage of operation: TO
- How discovered: V
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT 65 KTS FLAP LED WENT FROM GREEN TO AMBER BACK TO GREEN-AMBER.  TAKEOFF REJECTED.  TS L/E FLAP AND SLAT INDICATION SYS FOUND BAD CANNON PLUG INSERT NR 4 K FLAP SWITCH.  PERFORMED SPECIAL PROCEDURE IN MEL 27-6.  TRF TO DMI 2497 OK PER MEL 27-6 CAT C PLACARDS INSTALLED.  RERACKED  FLAP POSITION INDR.  OPS CHK OK PER M/M 27-8-20 AND CLEARED DMI 2497.
